# SDR FDEA201206192258

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 18,866 hours, 10,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361026520500
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1, STRINGER 25 + 10" FOUND ONE DENT 4.25"X5.5".  FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-11-12.  2. NDI WAS COMPLETED. NO CRACK WAS FOUND REF. TO AB6 NTM PART 6 51-10-07 PAGE 601.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
